# SDR C7WA200500115

- Difficulty date: August 20, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 3 ENGINE FIRE DETECTOR INOPERATIVE LIGHT ILLUMINATED AND NR 3 ENGINE FIRE WARNING LIGHT AND BELL WENT OFF REPEATEDLY 7 TIMES.  FOUND NR 3 ENGINE B-LOOP WIRE SHORTED.  REPAIRED WIRE PER B727 MM 20-00-00.  OPS CHECKS GOOD PER 26-11-01.  (M)
